# SDR QXEA9600144

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION RIGHT MLG RED LIGHT REMAINED ON.  GEAR WAS RECYCLED, LIGHT REMAINED ON.  UTILITY SYSTEM HYDRAULIC PUMPS WERE TURNED TO OFFLOAD, NO GREEN LIGHT WITHIN 1 MINUTE.  RIGHT MAIN GEAR DOOR UPLOCK BRACKET ADJUSTED IAW MAINT MANUAL.  RETRACTION AND EXTENSION CHECKED NORMAL PER MAINT TASK CARD.  AIRCRAFT RELEASED FOR TEST FLIGHT.  TEST FLIGHT WAS SATISFACTORY.
